MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL WITH RADIOPAQUE BAND 8F X 40CM

ARGON MEDICAL DEVICES SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL WITH RADIOPAQUE BAND 8F X 40CM
Model Number 755308040
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evident to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
The patient had been intubated for 4 days, and the drainage tube broke when it was removed.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no deviations or non-conformances were found.It was not necessary to check any other documentation in the course of investigating this complaint.According to the product experience report, there was no sample to be returned.However, photo evidence does show that the skater has separated at the radiopaque site.The wheeling quality manager has been notified of this issue, and will determine an appropriate corrective action.
 
Event or Problem Description

Brand Name
SKATER BILIARY DRAINAGE CATHETER LOCKING PIGTAIL WITH RADIOPAQUE BAND 8F X 40CM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13767385
Report Number0001625425-2022-00958
Device Sequence Number1982485
Product Code FGE
UDI-Device Identifier00886333006113
UDI-Public00886333006113
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K073672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/22/2025
Device Model Number755308040
Device Catalogue Number755308040
Device Lot Number11328589
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown